Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

How can I get rid of sensitive right breast ?

I have a problem with an over sensitive right breast in that it doesn t matter how comfortable my bra or my clothing is, everything feels like sand paper and I am constantly adjusting my clothing or the way I sit to find comfort. This results in a stressed and painful shoulder and back as I am unable to find peace. Is there some type of small procedure or operation that can reduce or take away extra sensitivity from my right breast so that I can have peace of mind?
Asked On : Mon, 27 Dec 2010
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Regarding your symptoms, in my opinion you are suffering from some neurological problem, and you should consult a neurologist for the same. Only a neurologist can suggest you about procedure or operation after appropriat investigations. For some relief, you can take Tab. Sensiwal-25 mg at bed time for 15 days, Tab. Nise twice daily for 7 days and then on sos basis.
Answered: Fri, 31 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor